# SDR AUS20030845

- Difficulty date: August 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- Propeller: Amtr C8289
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: H35096
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT LOWER WING FORWARD SPAR CRACKED.
